| Model Number |
9-ASD-018 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 18 mm amplatzer septal occluder was chosen as an implant using 9f amplatzer torqvue delivery system.During the procedure, the occluder took form of a cobra deformation.It is noted that the deformed device was never released from the delivery cable while inside the patient.It was also observed that there were no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The device was replaced with a new 18mm amplatzer septal occluder to complete the procedure.It is noted that there were no clinically significant delay and the patient remained hemodynamically stable throughout the procedure with no adverse consequences.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.Two photos were received from the field showing the device deformation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
It was reported that on (b)(6) 2025, an 18 mm amplatzer septal occluder was chosen as an implant using 9f amplatzer torqvue delivery system.During the procedure, the occluder took form of a cobra deformation.It is noted that the deformed device was never released from the delivery cable while inside the patient.It was also observed that there were no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The device was replaced with a new 18mm amplatzer septal occluder to complete the procedure.It is noted that there were no clinically significant delay and the patient remained hemodynamically stable throughout the procedure with no adverse consequences.